My age is 19 years. I am on antidepressant tablets like Paroxetine prolonged-release, Clonazepam, Mirtazapine, and Dosulepin. I have a problem with erection and do not have a sex drive. Will these medicines have any adverse effects on my sex life? What should I do?
Welcome to icliniq.com.
You are on three different types of antidepressants - Paroxetine, Mirtazapine, and Dosulepin. Clonazepam is meant for short term use.
Is your depression better after having these medicines? What is the duration of your medication? Do you experience any other side effects apart from sexual side effects?
Mirtazapine is the antidepressant that is least likely to cause any sexual side effects. So it can be continued until your depression is better. Consult with your doctor about gradually weaning off Paroxetine and Dosulepin while monitoring your health. Also, Clonazepam should be gradually weaned off, if using for more than a month.
Added to that, seek counseling. Take healthy foods and do regular exercise; it will be helpful.
Was this answer helpful?|
Article Overview: As this world is growing more advanced in every field possible, depression is becoming a common term talked about by almost everyone. Read Article
Let us see what depression actually means. Depression in simple words is a state of mood imbalance. It is characterised by prolonged sadness, irritability and loss of interest in daily activities. Changes in mood, irritability, anxiety, sleepiness, etc., are common but when these signs become so pr... Read Article
Article Overview: Postpartum depression (PPD) or postnatal depression is a kind of depression that affects a new mother. 80 % of all new moms experience baby blues, but if the symptoms are severe and it starts affecting your ability to care for your baby, then it is a sign of postpartum depression. Read Article
Postpartum Depression Postpartum depression (PPD) or postnatal depression is a kind of depression that affects a new mother. 80 % of all new moms experience baby blues, but if the symptoms are severe and it starts affecting your ability to care for your baby, then it is a sign of postpartum depress... Read Article
Query: Hello doctor, I was taking 30 mg Mirtazapine for 10 weeks before being told by the doctor to take 45 mg three weeks ago. I have now been told to drop it back to 30 mg a day. I also have been taking Xanor 0.25 mg for past six months. For the first two weeks, I took two tablets a day then was told to... Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now